Record number :
1580374
Title of article :
Perfect images of absolute Souslin and absolute Borel Tychonoff spaces
Author/Authors :
Bernard H. Holicky، نويسنده , , Petr and Spurn?، نويسنده , , Ji??́، نويسنده ,
Issue Information :
دوماهنامه با شماره پیاپی سال 2003
Pages :
14
From page :
281
To page :
294
Abstract :
The perfect image of a Tychonoff space X that is a result of the Souslin operation applied to the resolvable sets of F. Hausdorff (called also H-sets) in any Tychonoff space containing X is of the same descriptive type. This answers a question of R.W. Hansell since, within Tychonoff spaces, it says that perfect mappings preserve scattered-K-analytic spaces. We get also a new proof of an analogous fact for Čech-analytic spaces that was proved already by R.W. Hansell and S. Pan using another method. We show that various absolute Borel classes are preserved by perfect mappings generalizing a result of J.E. Jayne and C.A. Rogers who proved the same fact within metric spaces. In fact, more general absolute descriptive classes and their stability with respect to perfect mappings are investigated.
Keywords :
Borel sets , Analytic spaces , Perfect mapping , Souslin operation
Journal title :
Topology and its Applications
Serial Year :
2003
Link To Document :
بازگشت